# SDR WRLA20100617397

- Difficulty date: June 17, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 67,034 hours, 13,312 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA87121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON CUTOUT SKIN EDGE OF LAVATORY SERVICE ACCESS DOOR STA: Y=410.5, X=2 TO X=-5.  REPAIR SKIN IAW EGAT EI W2010A53B-1328 REV 00 AND REV 01.  CONDITION CHECK NORMAL AND JOB COMPLETED.
